# SDR DALA2022122108276

- Difficulty date: December 20, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 61,940 hours, 29,031 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Slat
- Condition: Unresponsive
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3271 - ATB - AIR TURN BACK DUE TO SLATS NOT RETRACTING AFTER BEING COMMANDED UP. CORRECTIVE ACTION: MAINTENANCE IN PROGRESS.
